Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Uniform asymptotic expansions of the incomplete gamma functions and the incomplete beta function

Author: N. M. Temme
Journal: Math. Comp. 29 (1975), 1109-1114
MSC: Primary 33A15
MathSciNet review: 0387674
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New asymptotic expansions are derived for the incomplete gamma functions and the incomplete beta function. In each case the expansion contains the complementary error function and an asymptotic series. The expansions are uniformly valid with respect to certain domains of the parameters.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A15

Retrieve articles in all journals with MSC: 33A15

Additional Information

Keywords: Incomplete gamma function, incomplete beta function, asymptotic expansion, error function
Article copyright: © Copyright 1975 American Mathematical Society